# SDR CALA2011101900671

- Difficulty date: October 18, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N24715
- Make and model: Boeing 737724
- Aircraft serial: 28786
- Aircraft time: 43,610 hours, 14,692 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT AT SEAT 10ABC INOP.  FOUND WIRE (GRD) MISSING FROM FLOOR CONNECTION TO SEAT HARNESS.  NEEDS WIRE AND PINS/PLUG ASSY.  NSU DFW.
